Show simple item record

dc.contributor.authorSu, Jen-Jeen_US
dc.date.accessioned2017-05-03T15:26:38Z
dc.date.available2017-05-03T15:26:38Z
dc.date.issued2011en_US
dc.date.modified2012-07-02T05:43:09Z
dc.identifier.issn03610918en_US
dc.identifier.doi10.1080/03610918.2011.575502en_US
dc.identifier.urihttp://hdl.handle.net/10072/41102
dc.description.abstractThis paper examines the finite-sample size of a class of Dickey-Fuller-type tests in the presence of GARCH errors, with and without the influence of initial conditions of the underlying simulated path. Oversizing is observed for all tests when the GARCH process is nearly degenerate and the volatility parameter is large, but the degree of size distortion varies across tests and is contingent on the initial condition. The result due to the initial effect is linked to the size distortion caused by a sequence of small downward variance breaks arising in the early stage of the underlying process.en_US
dc.description.peerreviewedYesen_US
dc.description.publicationstatusYesen_US
dc.format.extent131994 bytes
dc.format.mimetypeapplication/pdf
dc.languageEnglishen_US
dc.language.isoen_US
dc.publisherTaylor & Francisen_US
dc.publisher.placeUnited Kingdomen_US
dc.relation.ispartofstudentpublicationNen_US
dc.relation.ispartofpagefrom1364en_US
dc.relation.ispartofpageto1372en_US
dc.relation.ispartofissue9en_US
dc.relation.ispartofjournalCommunications in Statistics: Simulation and Computationen_US
dc.relation.ispartofvolume40en_US
dc.rights.retentionYen_US
dc.subject.fieldofresearchTime-Series Analysisen_US
dc.subject.fieldofresearchcode140305en_US
dc.titleOn the oversized problem of Dickey-Fuller-type tests with GARCH errorsen_US
dc.typeJournal articleen_US
dc.type.descriptionC1 - Peer Reviewed (HERDC)en_US
dc.type.codeC - Journal Articlesen_US
gro.facultyGriffith Business School, Department of Accounting, Finance and Economicsen_US
gro.rights.copyright© 2011 Taylor & Francis. This is an electronic version of an article published in Communications in Statistics: Simulation and Computation, Volume 40, Issue 9, 2011, pages 1364-1372. Communications in Statistics: Simulation and Computation is available online at: http://www.informaworld.com with the open URL of your article.en_US
gro.date.issued2011
gro.hasfulltextFull Text


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record